# SDR CALA0700077

- Difficulty date: February 19, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 28,532 hours, 9,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AISLE PATH EMERGENCY LIGHTING AT ROWS 15-21 ABC WERE FOUND INOPERATIVE.  THE BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-06-960-805.
